MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 6IN AML SM STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US 1818910 6IN AML SM STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401121
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets record received.Ppf alleges loosening of the stem.

Brand Name
6IN AML SM STATURE 12.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8137317
Report Number1818910-2018-77346
Device Sequence Number216195
Product Code LPH
UDI-Device Identifier10603295058236
UDI-Public10603295058236
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155401121
Device Lot NumberFB4FS1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;